# SDR CA961216001

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: AN824A
- Condition: Corroded
- Location: Lh  Rh Spar
- Part time: 3,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF THE LEFT AND RIGHT WINGS FOR A DETAILED INSPECTION, PITTING CORROSION WAS FOUND IN BOTH LEFT AND RIGHT FORE AND AFT SPAR WING ATTACH BOLTS. CORROSION WAS ALSO EVIDENT IN THE REAR SPAR ECCENTRIC BUSHINGS P/N 0512123 OF THE INTERNAL BORES.
